DESQUAMATION

Desquamation usually is a sign that the skin is turning over faster and does not have time to convert the upper layers of skin to fine desquamation. It commonly occurs after a drug rash or viral syndrome.

Sunburn
picture here

Hypervitaminosis A

Peeling Skin Syndrome

Diffuse scaling of the palms may occur after a wide variety of diffuse rashes (here after a flare of dissecting cellulitis of the scalp).
picture here picture here

Desquamation after a drug eruption.
picture here

Mercury Poisoning

RegionalDerm

Homepage | FAQs | Contact Dr. White


It is not the intention of RegionalDerm.com to provide specific medical advice, diagnosis or treatment. RegionalDerm.com only intends to provide users with information regarding various medical conditions for educational purposes and will not provide specific medical advice. Information on RegionalDerm.com is not intended as a substitute for seeking medical treatment and you should always seek the advice of a qualified healthcare provider for diagnosis and for answers to your individual questions. Information contained on RegionalDerm.com should never cause you to disregard professional medical advice or delay seeking treatment. If you live in the United States and believe you are having a medical emergency call 911 immediately.